Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Nausea, vomiting, abdominal pain later in the day post PET scan. Treatment required?

my 89 yr old mom had a pet scan at 10 this morning, was not very hungry but ate small amount of food. also took bp meds and pain meds throughout the day, about 10 pm she became nauseated and has vomited 3 or 4 times, it s almost 3 am and she is resting at the moment. also has abdominal pain . should we go to the hospital or go to her dr in the am? YOU COULD HAVE TOLD ME THIS WAS A PAY SITE! I WOULDNT HAVE WASTED TIME TYPING ALL THIS CRAP IF I HAD KNOWN THAT FROM THE BEGINNING...THANKS FOR NOTHING
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
May 2014
As per information provided by you, your mother 89 years of age is having nausea and vomiting after more than 10 hours following PET scan.
I do not think this is due to any adverse reaction to the PET scan as such.
Still going by her age and that she has vomited 3-4 times, I suggest you take her to your hospital and get her examined by doctors.
We dont know but she may be going in for dehydration, which at this age may lead to serious complications.
Take care
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor